WoRMS taxon details

Checked: verified by a taxonomic editorErodonidae Winckworth, 1932

152878 (urn:lsid:marinespecies.org:taxname:152878)
accepted
Family
Bouchet, P. (2011). Erodonidae Winckworth, 1932. In: MolluscaBase (2017). Accessed through: World Register of Marine Species at http://www.marinespecies.org/aphia.php?p=taxdetails&id=152878 on 2017-11-22

Date
action
by
2005-04-14 07:47:17Z
created
2011-04-30 06:57:51Z
checked

Creative Commons License The webpage text is licensed under a Creative Commons Attribution 4.0 License



basis of record Bouchet P. & Rocroi J.-P. 2010. Nomenclator of bivalve families; with a classification of bivalve families by R. Bieler, J.G. Carter & E.V. Coan. Malacologia 52(2): 1-184. [details]